Repositorio de producción científica de la Universidad de Sevilla

Zero asymptotic behaviour for orthogonal matrix polynomials

Opened Access Zero asymptotic behaviour for orthogonal matrix polynomials

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Durán Guardeño, Antonio José
López Rodríguez, Pedro
Saff, Edward B,
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 1999-12
Publicado en: Journal d'analyse mathématique, 78 (1), 37-60.
Tipo de documento: Artículo
Resumen: Weak-star asymptotic results are obtained for the zeros of orthogonal matrix polynomials (i.e. the zeros of their determinants) on R from two di®erent assumptions: first from the convergence of matrix coe±cients occurring in the three-term recurrence for these polynomials and, second, from some conditions on the generating matrix measure. The matrix analogue of the Chebyshev polynomials of the first kind are also investigated.
Cita: Durán Guardeño, A.J., López Rodríguez, P. y Saff, E.B. (1999). Zero asymptotic behaviour for orthogonal matrix polynomials. Journal d'analyse mathématique, 78 (1), 37-60.
Tamaño: 285.6Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41821

DOI: 10.1007/BF02791128

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones